This Mother Wants You To Know That If Your Child Has Chickenpox, Don’t Give Them THIS!
A mom in England wants every mother out there to know the danger of giving THIS common OTC drug to a child when he or she has chicken pox. When she saw how it affected her own son, she was shocked!Hayley Lyons, mother of a young boy, wants you all to know to avoid giving your child ibuprofen when he or she has chicken pox. Lyons took her young son to the doctor when she began discovering red bumps all over his body. She was told to keep the fever down by regular doses of children’s ibuprofen. But Lyons was shocked the next morning when the bumps had become full on sores and scabs all over the young boy’s body. She rushed him to the hospital, where another doctor informed her that a child with chicken pox should never be given ibuprofen. Lyons made a facebook post to warn fellow parents:
Chickenpox is going round again can I please remind people NOT to give your children nurofen/ibuprofen,” she wrote. “Four different doctors from our local Hospital (out of hours) prescribed it for Lewis as we couldn’t get his temp down. They even administered it to him in A&E.” She went on to explain: This type of medicine is an anti inflammatory, it reacts with chicken pox making them go deeper into the skin tissue.”
Her son was now diagnosed with septicemia, a serious secondary infection that comes from chickenpox and is caused by the use of ibuprofen. He recovered well, but she doesn’t want any parents to go through the same nightmare that she did.
Septicemia is a serious bloodstream infection. It’s also known as bacteremia, or blood poisoning. Septicemia occurs when a bacterial infection elsewhere in the body, such as in the lungs or skin, enters the bloodstream. This is dangerous because the bacteria and their toxins can be carried through the bloodstream to your entire body.